# SDR ASOA201201508

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR SUPPORT AT FS 280, CORRODED.   REMOVED CORROSION PER SRM 51-21-06-001-001.  FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01, SRM 53-21-06-101-002-A01. REPAIRED IAW  REO 670-53-11-713.
